Other Information: Store between 68 to 77 degrees F (20 to 25 degrees C).  Misc: Chlorpheniramine - antihistamine. Acetaminophen - pain reliever/fever reducer. See new warnings information. Decongestant-free cold relief for people with high blood pressure with high blood pressure. Relieves: runny nose; sneezing; body aches and pains; fever. American Heart Association health information enclosed. Questions or comments? Call 1-800-317-2165. For more information, visit www.coricidinhbp.com. 100% recycled paperboard. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Germany.

Coricidin Cold & Flu, Tablets, 20 Each

$9.99$0.50 each

Description

Other Information: Store between 68 to 77 degrees F (20 to 25 degrees C). Misc: Chlorpheniramine - antihistamine. Acetaminophen - pain reliever/fever reducer. See new warnings information. Decongestant-free cold relief for people with high blood pressure with high blood pressure. Relieves: runny nose; sneezing; body aches and pains; fever. American Heart As...View Full Desciption

Ingredients

Active Ingredients: In Each Tablet: Acetaminophen (325 mg), Chlorpheniramine Maleate (2 mg). Purposes: Pain Reliever/Fever Reducer, Antihistamine. Inactive Ingredients: Corn Starch, FD&C Red 40 Aluminum Lake, Lactose Anhydrous, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Talc, Titanium Dioxide.
Product Number: 00041100808103

Description

Other Information: Store between 68 to 77 degrees F (20 to 25 degrees C). Misc: Chlorpheniramine - antihistamine. Acetaminophen - pain reliever/fever reducer. See new warnings information. Decongestant-free cold relief for people with high blood pressure with high blood pressure. Relieves: runny nose; sneezing; body aches and pains; fever. American Heart As...View Full Desciption
Product Number: 00041100808103